T Nation

Injection Anxiety hct going up

I am 39 and have started TRT in the past few months and have some questions. First here are all the lab results I have
1/11/2012
TT 261 240-950
FT 9 9.0-30
TSH 1.49 0.20-4.50

2/14/2012
TT 261 240-950
FT 11 9.0-30
E2 41.3
FSH 1.3 1.4-18.1
LH <1 2.0-9
RBC 4.87 4.02-5.90
HEMOGLOBIN 14.6 13.4-17.58
HEMATOCRIT 42.3 39-51

3/16/12
TT 89 240-950
FT 3.9 9.0-30
E2 7
FSH 1.4-18.1
LH 2.0-9
RBC 5.02 4.02-5.90
HEMOGLOBIN 15.2 13.4-17.58
HEMATOCRIT 46.3 39-51

I started TRT with 50mg a week of 200mng Test Cryp. When my labs came back around 3/16 and my TT had dropped to 89 my doctor up me to 100mg a week. I break this up into 50mg 2x a week. The day after the injection the first month I felt sick all day, is this normal? I have felt a few days where I think I feel like I have more energy, but not much change. Erections seem a little better the day or two after the shot but not by much. My skin has become muck oilier then before and my mood has changed a little for the better. After reading hundreds of posts I guess I was hoping for better results but I have just not seen them. I am guessing my E2 is going high and making things worse? My doctor said she would give me something for that after the next check lab. What is amount that people start with? My doctor seems a little unclear. She is willing to work with me. She will not give me HCG, Is this something I should get on my own? And where do I find it? She also mentioned that my Hematocrit was going up and she might have to lower my dose of Test if it goes to high, as anyone else had this problem? My last thing is I inject in the quad with a 25g x1 needle. I started with a 25g x 1 �½ and used this two months ago. Two weeks ago I hit a nerve, and my leg started jumping. And it seems like the last two times I felt like I was going to hit another one. My doctor said to move down a little towards my knee. I have been getting tense now every time I think about injecting, I am get nervous when I think about doing the shot, and not seeing results from it doesnt help. The gel is not an option for me because of my daughter Any tips? Is there a better location to inject? Thanks to everyone for all the great information on these forums they really help me out when I looking for answers and people with the same things going on.

Thanks

But where is your HCT high?
It looks great to me.

WHITE

SPACE

plus what jonboy said

[quote]VTBalla34 wrote:
WHITE

SPACE

Not sure what this means?
I guess I should say my doctor is worried that it has been going up with each lab test. Does this ever become a problem?

I would check your ferritin levels

There is absolutely no data here what so every to draw any kind of useful conclusion…NEED MORE INFO…